# SDR USAA2012071600030

- Difficulty date: July 15, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 57,974 hours, 39,679 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638102
- Part serial: GJ166
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 75,061 hours, 64,523 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: I

## Discrepancy

AT 33,000 FT ALTITUDE WARNING HORN SOUNDED (CABIN PRESSURE SHOWED 9,500 +/- FT) HAD TO DESCEND TO 10,000 FT.  REGAINED CABIN IN STANDBY MODE WHICH WORKED PROPERLY FOR THE REMAINER OF FLIGHT (STANDBY PRESSURE OK AT 23,000).  REPLACED PRESSURE CONTROLLER PER AMM 21-31-21.  PERFORMED OPERATIONAL TEST OF PRESSURIZATION CONTROL SYSTEM PER AMM 21-31-00.  CHECKS NORMAL.
